# SDR AALA961211

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Part number: 146N62016
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND DOOR HANDLE PAN GOUGED BEYOND SRM LIMITS.  REPAIR PER MRB 757 909.  (M)
